Bleeding During Intercourse After The Birth Control Injection, Is There A Possibility Of Pregnancy?
, I’m on kb. Last month the injection was on the 25th. Then my menstrual period was 20 but only 2 days of menstruation only. But when I had sex on the fifth day there was even menstrual blood. R nThe 8th day I had another relationship. Are there any chances of getting pregnant?
Thank you for asking HealthReplies.com.
Need to clarify, how long have you been using injectable birth control? What types of injectable birth control do you use, is it 1 month or 3 months?
There are 2 types of injection contraception, namely 1 month injection contraception, which contains a combination of synthetic estrogen and progesterone hormones, and 3 month injection contraception, which contains only synthetic progesterone hormone. Each of these KB has a different way of working, therefore there can also be different side effects that may arise.
In fact, as long as you adhere to the injection schedule according to the doctor's instructions, the chances of getting pregnant while using injection contraceptives are actually very small (less than 1%). Abnormal bleeding that occurs outside the menstrual cycle or after sexual intercourse can be a side effect of the injection itself. Due to the content of synthetic hormones, injectable contraceptives can disturb the hormonal balance in the body, including hormones that play a role in regulating menstruation. That's why the menstrual cycle often becomes irregular, as you experience.
However, if you are having a contraceptive injection for the first time, there is a possibility that you may become pregnant. This is because injectable birth control takes about 7 days from the start of the injection to work effectively to prevent pregnancy. So, if you have unprotected sexual intercourse within 5 days of having a new birth control injection, then there is a possibility that the protection generated from injection contraception is not optimal, so you have the potential to become pregnant. Sex during pregnancy is more prone to trigger bleeding.
In addition to the side effects of injection birth control and pregnancy, it can also be menstruation and abnormal bleeding that you experience due to stress, fatigue, drug side effects, changes in body weight that are too drastic, an unhealthy diet, or also because of a disease, such as polyps. uterus, pelvic inflammation, endometriosis, cervical cancer, and so on.
We recommend that you check your complaint directly to the doctor so that more in-depth observations are made regarding the cause of your complaint. It is possible, the doctor will refer you to a gynecologist for further treatment.
Hope this helps ..
dr. Nadia Nurotul Fuadah